I have posted before....on Aldomet. Well, that didn't help due to side effects. Swelling of the legs. I called my doc's office on Friday. B/P 168/118. No symptoms form the hypertension. They now want to put me on Covera. I was just wondering has anyone else out there in cyber-space tried this drug for their blood pressure and what should I expect? Thanks for ANY info.
I am on Covera. I have not noticed any negative side effects. It's supposed to have the added benefit of helping migraines which I have - it might help somewhat. At any rate - Covera has been fine for me - no problems!
The second night of the Covera gave me a headache, unusual dreams, and sleeping difficulties. I am trying very hard not to stop this medication without the advice of my doctor...but it is very hard when I feel lousy. No one in the medical profession seems to understand the difficulty trying to work and be alert when taking these medications. Thanks for letting me vent. I see the doctor on Wednesday...will let you all know.